Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185

      [Search Papers] [Print this List]
    211. S. Nobakhtian (Joint with N. Shafiei),
    A Benson type algorithm for nonconvex multiobjective programming problems,
    TOP 25(2017), 271-287  [abstract]   
     
    212. S. Beigi and A. Gohari (Joint with F. Haddadpour, M. H. Yassaee, and M. R. Aref),
    Simulation of a channel with another channel,
    IEEE Transactions on Information Theory 63(2017), 2659-2677  [abstract]   
     
    213. E. Eftekhary and I. Setayesh,
    On the structure of the kappa-ring,
    Int. Math. Res. Not. 2017(2017), 3281-3321  [abstract]   
     
    214. M. Golshani (Joint with V. Kanovei and V. Lyubetsky),
    A Groszek-Laver pair of undistinguishable E0-classes,
    Math. Logic Quart. (2017), DOI: 10.1002/malq.201500020  [abstract]   
     
    215. M. Golshani,
    An Easton like theorem in the presence of Shelah cardinals,
    Arch. Math. Logic 56(2017), 273-287  [abstract]   
     
    216. M. Golshani,
    HOD, V and the GCH,
    J. Symbolic Logic (2017), 224-246  [abstract]   
     
    217. G. R. Omidi and M. Shahsiah,
    Ramsey numbers of 4-uniform loose cycles,
    Discrete Appl. Math. 230(2017), 112-120  [abstract]   
     
    218. S. Nobakhtian (Joint with M. Alavi Hejazi),
    Sensitivity analysis of the value function for nonsmooth optimization problems,
    Operation Research Letters 45(2017), 348-352  [abstract]   
     
    219. M. Zaare,
    Extensions of Kripke models,
    Log. J. IGPL 25(2017), 697-699  [abstract]   
     
    220. A. Jafari (Joint with Sh. Alipour),
    On the chromatic number of generalized Kneser graphs,
    Contributions to Discrete Mathematics 12(2017), 69-76  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.